Alert archive / Kentucky / Flash Flood Warnings in 2010
Flash Flood Warning 23, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jun 15, 2010, 8:50 PM EDT for 5 counties in Kentucky; Ohio County, Switzerland County, Indiana. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2010, 8:50 PM EDT (00:50 UTC)
- Expired
- Jun 16, 2010, 12:24 AM EDT
- In force
- 4 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Ohio County, IN, Switzerland County, IN, Boone County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Owen County, KY
The radar
The Cincinnati radar (KILN), 117 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.8 hours before the alert went out and 330 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1262 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1477 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 4:08 PM EDT, 4 hours 42 minutes earlier.
Area forecast discussion, Jun 15, 4:08 PM EDT, 4 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
408 PM EDT TUE JUN 15 2010
.SYNOPSIS...
A COLD FRONT WILL SLOWLY MOVE SOUTHEAST ACROSS THE OHIO VALLEY
THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP AND MOVE
EAST THIS EVENING AND OVERNIGHT. HIGH PRESSURE WILL PUSH IN BY
WEDNESDAY NIGHT THROUGH THE END OF THE WEEK...PROVIDING DRY CONDITIONS.
&&
.NEAR TERM /THROUGH TUESDAY OVERNIGHT/...
ROUGHLY STATIONARY FRONTAL BOUNDARY IS CURRENTLY LOCATED ACROSS
THE NORTHERN PORTIONS OF THE FORECAST AREA...AND THE ATMOSPHERE
HAS BEEN DESTABILIZING WELL TO ITS SOUTH AND SOUTHWEST. WITH THAT
SAID...A LACK OF FORCING FOR THE TIME BEING WILL KEEP SHOWERS AND
THUNDERSTORMS LIMITED TO A SLIGHT CHANCE FOR THE NEXT FEW HOURS.
ACTUALLY THE HOLES IN THE CU FIELD WOULD INDICATE SOME SUBSIDENCE
IN THE ATMOSPHERE AT THIS TIME.
MAIN ATTENTION WILL SHIFT TOWARD THE NUMEROUS CLUSTERS OF SEVERE
THUNDERSTORMS DEVELOPING ACROSS ILLINOIS...AND ON A TRAJECTORY
RIGHT TOWARD SOUTHWESTERN OHIO. INSTABILITY WILL BE AMPLE THROUGH
THE EVENING HOURS AND SHEAR WILL BE RESPECTABLE ENOUGH TO HELP
DEVELOP AN MCS OUT OF THIS SYSTEM. OVERALL THE SETUP IS A BIT
SIMILAR TO LAST NIGHT...AND ANOTHER ROUND OF SEVERE THUNDERSTORMS
REMAINS POSSIBLE THIS EVENING AND INTO THE OVERNIGHT
HOURS...WITH WIND BEING THE PRIMARY THREAT.
TIMING THE MAIN CONVECTION IS A LITTLE BIT PROBLEMATIC...AS IT
LOOKS LIKE THE MAIN AREA OF STORMS WILL NOT ARRIVE TO THE
SOUTHEASTERN INDIANA COUNTIES UNTIL AFTER SUNSET. AN OVERNIGHT
WEAKENING TREND WILL PROBABLY BE SEEN...SO THE BETTER CHANCE FOR
WIDESPREAD DAMAGING WINDS WILL CERTAINLY BE ACROSS THE WESTERN
PART OF THE FORECAST AREA.
ALL THE RAINFALL OVER THE PAST WEEK OR SO HAS GIVEN VERY LITTLE
MARGIN-OF-ERROR FOR PRECIPITATION BEFORE RUNOFF AND FLOODING CAN
BEGIN. WILL CONTINUE THE FLASH FLOOD WATCH. EVEN THOUGH STORMS
SHOULD BE OF A RELATIVELY PROGRESSIVE NATURE...PWAT VALUES 1.5
INCHES OR HIGHER WILL BE SUPPORTIVE OF HIGH RAINFALL RATES...AND
ANY TRAINING 50DBZ+ ECHOES WILL LIKELY PRODUCE FLASH FLOODING.
WENT A COUPLE DEGREES ABOVE FORECAST LOWS LAST NIGHT...CLOSE TO
GUIDANCE NUMBERS.
&&
.SHORT TERM /WEDNESDAY AND WEDNESDAY NIGHT/...
HAVE LEFT SOME LINGERING POPS IN THROUGH MOST OF THE DAY WEDNESDAY
AS THE FRONTAL BOUNDARY WORKS ITS WAY THROUGH. BY ALL MEANS
THOUGH...CONDITIONS WILL BEGIN DRYING OUT AS HIGH PRESSURE BUILDS
IN FROM THE NORTH. SHOULD CERTAINLY STILL BE WARM BUT WENT MORE
MID-80S RATHER THAN UPPER-80S AS GUIDANCE IS GIVING...AS COOLER
850 TEMPS ADVECT IN. CLEARING SKIES AND LOWER TDS SHOULD MEAN LOWS
DROP A BIT WEDNESDAY NIGHT...AND LOWER TO MID 60S LOOK GOOD.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
HIGH PRESSURE WILL BE IN CONTROL FOR FRIDAY. THE GFS AND ECMWF
CONTINUE TO DIVERGE FOR SATURDAY INTO SATURDAY NIGHT WITH COLD
FRONT. THE ECMWF IS FASTER WITH THIS FEATURE. WENT CLOSER TO THE
ECMWF SOLUTION AS IT HAS BEEN MORE CONSISTENT WITH THIS FEATURE AND
HAS FRONT MOVING THROUGH SATURDAY EVENING. SUNDAY AFTERNOON MAY
HAVE A POP UP THUNDERSTORM OR TWO HOWEVER BELIEVE THAT CHANCE IS TOO
LOW AT THIS TIME TO MENTION IN THE FORECAST. HIGH PRESSURE WILL
KEEP DRY CONDITIONS FOR MONDAY. ANOTHER SYSTEM WILL BEGIN TO MOVE
TOWARDS THE FA FOR TUESDAY INTO WEDNESDAY. MODELS ARE SOMEWHAT
CONSISTENT WITH THIS AND THEREFORE HAVE INTRODUCED PCPN CHANCES FOR
THIS TIME FRAME. WENT CLOSE TO HPC GUIDANCE FOR TEMPERATURES IN THE
EXTENDED WITH ONLY MINOR DIFFERENCES.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
STATIONARY BOUNDARY LOCATED ACROSS NORTHERN INDIANA AND NORTHERN
OHIO WILL LIFT SLOWLY NORTHEAST THROUGH THIS EVENING AS SFC LOW
PRESSURE AND A TROF AXIS APPROACH FROM THE WEST. AIRMASS WILL
CONTINUE TO DESTABILIZE THIS AFTN WITH THE BEST CHANCE OF SCATTERED
CONVECTION EXPECTED NEAR KCMH/KLCK AND HAVE INDICATED THIS WITH A
CB CLOUD DESCRIPTOR. OTHERWISE...AFOREMENTIONED SFC LOW/TROF AXIS
WILL BE ASSOCIATED WITH AN UPR LVL WX DISTURBANCE. THESE FEATURES
SHOULD RESULT IN A THUNDERSTORM COMPLEX WHICH IS FORECAST TO
TRAVEL FROM ERN MISSOURI/WESTERN ILLINOIS...THEN ACRS INDIANA AND
OHIO. IT IS STILL TOO EARLY AT THIS TIME TO PINPOINT THUNDERSTORM
EXACT TIMING AND DURATION...SO HAVE PLACED VCTS IN THE TAFS WHEN
THE BEST CHANCE OF THUNDER MAY OCCUR. RIGHT NOW...EXPECT
BEST THUNDERSTORM THREAT TO OCCUR BETWEEN 03Z AND 09Z.
THUNDERSTORMS WILL LIKELY HAVE LOCALLY HEAVY RAINFALL AND MAY
RESULT IN BRIEF MVFR CIGS AND MVFR/IFR VSBYS. AGAIN...THIS WILL
HAVE TO BE FINE TUNED AS WE HEAD INTO THE EVENING AND OVERNIGHT
HOURS. PCPN CHANCES ARE EXPECTED TO DWINDLE BY 12Z. A COLD FRONT
IS THEN FORECAST TO PUSH SE ACRS THE REGION BETWEEN 12Z AND 18Z.
IT APPEARS THAT ANY CONVECTION THAT DEVELOPS WITH THIS FRONT WILL
LIKELY OCCUR SE OF THE TAF SITES SO HAVE KEPT THE FORECAST DRY AND
WITHOUT MENTION OF THUNDER AFTER 12Z WEDNESDAY.
.OUTLOOK...THUNDERSTORMS POSSIBLE SATURDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OHZ026-034-035-
042>046-051>056-060>065-070>074-077>082-088.
KY...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR KYZ089>100.
IN...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR INZ050-058-059-
066-073>075-080.
&&
SYNOPSIS...HATZOS
NEAR TERM...HATZOS
SHORT TERM...HATZOS
LONG TERM...NOVAK
AVIATION...HICKMANHazardous weather outlook, Jun 15, 5:56 PM EDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 556 PM EDT TUE JUN 15 2010 KYZ100-OHZ045-046-054>056-063>065-073-074-081-082-088-162200- LEWIS-UNION OH-DELAWARE-MADISON-FRANKLIN OH-LICKING-FAYETTE OH- PICKAWAY-FAIRFIELD-ROSS-HOCKING-ADAMS-PIKE-SCIOTO- 556 PM EDT TUE JUN 15 2010 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BECOME MORE WIDESPREAD THIS EVENING AND THEN CONTINUE INTO THE OVERNIGHT HOURS. SOME OF THE STORMS MAY BECOME SEVERE WITH DAMAGING WIND BEING THE PRIMARY SEVERE WEATHER THREAT. HOWEVER...ISOLATED LARGE HAIL AND TORNADOES ARE NOT OUT OF THE QUESTION. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT. INZ050-058-059-066-073>075-080-KYZ089>099-OHZ026-034-035-042>044- 051>053-060>062-070>072-077>080-162200- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER- WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND- 556 PM EDT TUE JUN 15 2010 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... ...SEVERE THUNDERSTORM WATCH 322 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BECOME MORE WIDESPREAD ACROSS THE REGION THIS EVENING AND OVERNIGHT. SOME OF THE STORMS MAY BECOME SEVERE WITH DAMAGING WIND BEING THE PRIMARY SEVERE WEATHER THREAT. HOWEVER...ISOLATED LARGE HAIL AND TORNADOES ARE NOT OUT OF THE QUESTION. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. HATZOS
In the hours before
Special weather statement, Jun 15, 6:26 PM EDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
626 PM EDT TUE JUN 15 2010
INZ073>075-080-152315-
DEARBORN IN-RIPLEY IN-OHIO IN-SWITZERLAND IN-
626 PM EDT TUE JUN 15 2010
...A STRONG THUNDERSTORM WILL AFFECT SWITZERLAND...OHIO...SOUTHERN
RIPLEY AND SOUTHWESTERN DEARBORN COUNTIES THROUGH 715 PM EDT...
AT 623 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 12 MILES WEST
OF REXVILLE...MOVING EAST AT 15 MPH.
WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...VERSAILLES...MOORES
HILL...MILAN AND DILLSBORO.
ALSO...NEW MARION...REXVILLE...ALLENSVILLE...FAIRVIEW...AVONBURG...
VERSAILLES LAKE...CROSS PLAINS AND FRIENDSHIP ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3921 8497 3890 8490 3885 8521 3891 8522
3891 8545 3892 8546 3904 8546
HATZOSSpecial weather statement, Jun 15, 6:56 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
656 PM EDT TUE JUN 15 2010
KYZ089-090-094-095-152345-
GRANT KY-GALLATIN KY-CARROLL KY-OWEN KY-
656 PM EDT TUE JUN 15 2010
...A STRONG THUNDERSTORM WILL AFFECT OWEN...CARROLL...GALLATIN AND
SOUTHERN GRANT COUNTIES THROUGH 745 PM EDT...
AT 653 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTH
OF WORTHVILLE...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND ONE HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OWENTON.
ALSO...ENGLISH...LANGSTAFF...WORTHVILLE...GRATZ...EASTERDAY...
SQUIRESVILLE...MONTEREY AND EAGLE STATION ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3842 8490 3845 8493 3842 8495 3843 8497
3846 8497 3849 8500 3851 8500 3852 8504
3856 8502 3857 8507 3860 8509 3859 8521
3864 8524 3880 8480 3858 8456 3843 8476
3839 8490
HATZOSLocal storm report, Jun 15, 7:57 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
757 PM EDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM HAIL WILLIAMSTOWN 38.64N 84.56W
06/15/2010 E0.50 INCH GRANT KY EMERGENCY MNGR
&&
HUGHESLocal storm report, Jun 15, 8:02 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
802 PM EDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM TSTM WND GST 1 E WILLIAMSTOWN 38.64N 84.54W
06/15/2010 E82 MPH GRANT KY TRAINED SPOTTER
&&
HUGHESLocal storm report, Jun 15, 8:39 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
839 PM EDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM HAIL FALMOUTH 38.67N 84.33W
06/15/2010 E0.75 INCH PENDLETON KY TRAINED SPOTTER
NR LUKE RD AND SR 22
0816 PM TSTM WND DMG NAPOLEON 39.21N 85.33W
06/15/2010 RIPLEY IN TRAINED SPOTTER
3 BARN DOORS BLOWN OFF
&&
HUGHESThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:13 PM EDT | Severe Thunderstorm Warning | ILN | Clermont | 47 min |
| Jun 15, 8:17 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 24 min |
| Jun 15, 8:47 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Darke, Hamilton, Montgomery, Preble, Warren | 43 min |
| Jun 15, 8:47 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont | 43 min |
| Jun 15, 9:03 PM EDT | Flash Flood Warning | ILN | Adams, Brown, Clermont | 4 hr |
| Jun 15, 9:20 PM EDT | Flash Flood Warning | ILN | Butler, Clermont, Hamilton, Montgomery, Preble, Warren | 3 hr |
| Jun 15, 9:24 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Greene, Hamilton, Montgomery, Preble and 1 more | 46 min |
| Jun 15, 9:26 PM EDT | Special Weather Statement | ILN | Auglaize, Darke, Mercer, Miami, Shelby | 79 min |
| Jun 15, 9:46 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike, Scioto | 59 min |
| Jun 15, 9:55 PM EDT | Areal Flood Advisory | ILN | Darke, Miami, Shelby | 3 hr |
| Jun 15, 10:03 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Clinton, Greene, Miami, Montgomery and 1 more | 57 min |
| Jun 15, 10:30 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Logan, Madison, Union | 44 min |
| Jun 15, 10:31 PM EDT | Areal Flood Advisory | ILN | Adams, Scioto | 3 hr |
| Jun 15, 10:39 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Scioto | 66 min |
| Jun 15, 10:55 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Madison, Pickaway, Union | 50 min |
| Jun 15, 10:56 PM EDT | Special Weather Statement | ILN | Hardin | 64 min |
| Jun 15, 11:38 PM EDT | Areal Flood Advisory | ILN | Pike | 3 hr |
| Jun 15, 11:39 PM EDT | Special Weather Statement | ILN | Fairfield, Hocking, Licking | 51 min |
| Jun 15, 8:53 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Carroll, Gallatin, Owen | 57 min |
| Jun 15, 9:12 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Gallatin, Grant, Kenton, Pendleton | 48 min |
| Jun 15, 8:13 PM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Franklin, Ohio, Ripley | 62 min |
| Jun 15, 8:24 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Franklin, Union, Wayne | 51 min |
| Jun 15, 8:36 PM EDT | Flash Flood Warning | ILN | Dearborn, Fayette, Franklin, Ripley, Union, Wayne | 4 hr |
Nearby
Flash Flood Warnings in Kentucky, 2010Flash Flood Warnings in Indiana, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.